| Model Number |
D402893 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results, method and conclusion codes along with the investigation results will be provided in a subsequent submission.
Event or Problem Description
During a procedure, when the catheter was in the left atrium, blood was noted to leak from the handle of the catheter.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One duo-decapolar, bi-directional, variable radius, reflexion spiral catheter was received for evaluation.The handle of the catheter was opened to inspect for bls.No evidence of blood like substance was seen within the handle and no physical damage to the handle or shaft of the catheter was noted that would contribute to a leak.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported ¿blood leak¿ remains unknown.